Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2185
Title: The Frobenius semiradical of a Lie algebra
Authors: OOMS, Alfons 
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF ALGEBRA, 273(1). p. 274-287
Notes: Univ Limburg, Dept Math, B-3590 Diepenbeek, Belgium.Ooms, AI, Univ Limburg, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.alfons.ooms@luc.ac.be
Document URI: http://hdl.handle.net/1942/2185
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/j.jalgebra.2003.11.004
ISI #: 000188959600012
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

7
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

8
checked on May 21, 2022

Page view(s)

44
checked on May 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.